# SDR MASA200600914

- Difficulty date: March 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,661 hours, 5,749 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7261 ORD - FLAPS HALF SPEED MESSAGE.  MAINTENANCE CLEARED INHIBITS.  NO FURTHER FAULTS NOTED.
